| Model Number |
IPN036855 |
| Medical Device Problem Codes |
Unraveled Material (1664); Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The mdr report key/report number is (b)(4).The mdr text key is (b)(4).
Event or Problem Description
Complaint found in maude database reports: "the advanced practice provider (app) was placing a line for continuous renal replacement therapy (crrt).Ultrasound was used to find vessel, the guide wire was placed, needle removed, small incision made, and line was placed.While removing the guide wire it became what felt like "stuck".Upon removal the "hooked" part of the guide wire was frayed.".
Additional Manufacturer Narrative
Qn(b)(4).The mdr report key/report number is (b)(4).The mdr text key is (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description